Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Remarks on computing irreducible characters


Author: G. Lusztig
Journal: J. Amer. Math. Soc. 5 (1992), 971-986
MSC: Primary 20G40; Secondary 20C15, 20G05
MathSciNet review: 1157292
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 20G40, 20C15, 20G05

Retrieve articles in all journals with MSC: 20G40, 20C15, 20G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1992-1157292-7
PII: S 0894-0347(1992)1157292-7
Article copyright: © Copyright 1992 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia